# SDR ASAA2015031110927

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 32,627 hours, 9,738 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND, AFTER ENGINE START, HAD "FMC DISAGREE" WARNING ON ND ALONG WITH ALL OTHER APPROPRIATE FLAGS.  ACFT GROUNDED. RAN QRH PROCEDURE AND NORMAL OPERATION RESTORED.
